# SDR UPS203423

- Difficulty date: June 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19012
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN SI CHECK MAINTENANCE FOUND CORROSION INSIDE BREATHER WEB ON SKIN SURFACE OF LOWER CENTER FUEL CELL.  REPAIRED IAW E.O. B727-5710-7042A AND SRM 57-30-3.
